So quite possibly the hot flashes, nausea, and dizzy spills that happen before I turn into Satan mean my ups and downs may be hormone related. Well my OB kept saying "female hormone" related. I don't know why she kept stressing the word female. Maybe my real issue is that I am a man and I just don't know it like on that episode of House I saw last week? Maybe I'm full of male hormones? That would be a logical reason to feel screwed up. And it would give me an out to wean Moosie. Woohoo!
Seriously, I get to be on the pill again...just what any 31-year-old woman who has had her tubes tied wants to mess with! And maybe we'll see some benefit in a couple of months. Maybe. And maybe I'll gain yet another 20 pounds from this medication. In the time being I get to make an appointment to a psychiatrist too and prepare to change my meds after we see what the hormones, ummm, I mean the female hormones do for (to) me. And I'll probably gain even more weight from that medication too, because it couldn't possibly be from the Snickers I'm eating right now.
My OB's "good luck finding a decent psychiatrist who's also covered by your insurance" send off made me feel confident though, so it's all good.